It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by C. GREGORY on January 26, 2000 at 15:33:25:

In Reply to: adderal posted by salgaud on January 17, 2000 at 12:02:35:

: Hello

: My son, who is 8, has been on adderall for about 3 years. We recently began to notice an increase in physical tics. These tics can be facial(blinking, grimacing etc) or sounds (humming, clicking). Has anyone experienced this as a side effect of taking adderall. My son is taking 15 mg a day.
Hello,

I have 2 children one 10 and the other 9 both children are ADHD. My 10yr old has was dignosed at the age of 4 and my 9 yr old 2 yrs ago. We started out on ritalin with my daughter and then went to the adderall. When my son was dignosed he also was prescibed adderall. He is currently taking 20mgs early morning and 10mgs at noon. I have not noticed any tics and so far have been very pleased with the drug.

Follow Ups

All times are GMT -7. The time now is 11:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!